# SDR SWAA2022030828233

- Difficulty date: May 16, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED STA 500D; S-19L / REMOVED AND REPLACED WITH NEW GUSSET FWD CARGO STA 500D; S-19L IAW SRM 51-40-02 SRM 51-40-05 AND DWG 143A7902 PO #73835-1
